description medication            

Ibuprofen : Uses, Dosage, Contraindications, Side Effects, Overdose

Home




Повышение потенции       Дженерик Виагра       Дженерик Левитра       Дженерик Сиалис       Капсулы Vimax



MEDCABINET

Acne care
Allergy
Alzheimer
Antacids
Antiasthma
Antibiotics
Antihypertensive
Antithrombotics
Antihelmintics
Birth Control
Cardiac Drugs
Cholesterol
Chronic Hepatitis
Depression
Diabetes
Eye Care
Female Hormones
Gout
Herpes
Hormones
Impotence
Malaria
Migraine
Muscle Relaxants
Neuromuscular Disorder
Osteoporosis
Pain reliever
Parkinson
Prostatic Drugs
Thyroid
Topical Antifungals
Topical Anti-Infectives
Topical Antivirals
Topical Corticosteroids
Weight Loss
  Information on Tablets A-Z






BRAND NAME :  Ibuprofen

Brand Names:

Advil; Genpril; Haltran; Medipren; Midol 200; Motrin; Nuprin; PediaProfen

Medication prescribed:

Ibuprofen is used to relieve the pain, tenderness, inflammation (swelling), and stiffness caused by arthritis and gout. It isalso used to reduce fever and to relieve headaches, muscle aches, menstrual pain, aches and pains from the common cold, backache, and pain after surgery or dental work. This medication is sometimes prescribed for other uses; ask your doctor or pharmacist for more information.

How should this medicine be used:

Ibuprofen comes as a tablet and liquid to take by mouth. It usually is taken three or four times a day for arthritis or every 4-6 hours as needed for pain. Follow the directions on the package or prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take ibuprofen exactly as directed. Do not take more or less of it or take it more often than directed by the package label or prescribed by your doctor. If you think that you need more medication to relieve your symptoms, call your doctor. If you obtained ibuprofen without a prescription, do not take it for more than 3 days for fever or 10 days for pain without talking to a doctor. If you are taking ibuprofen for pain and the painful area becomes red or swollen, call your doctor.

Special precautions:

Before taking ibuprofen, tell your doctor and pharmacist if you are allergic to ibuprofen, aspirin or other medications for pain or arthritis, or any other drugs tell your doctor and pharmacist what prescription and nonprescription medications you are taking, especially anticoagulants ('blood thinners') such as warfarin (Coumadin), aspirin, atenolol (Tenormin), carteolol (Cartrol), cyclosporine (Neoral, Sandimmune), digoxin (Lanoxin), diuretics ('water pills'), labetalol (Normodyne, Trandate), lithium (Eskalith, Lithobid), medications for arthritis or diabetes, methotrexate, metoprolol (Lopressor), nadolol (Corgard), phenytoin (Dilantin), probenecid (Benemid), and vitamins. Do not take aspirin or acetaminophen when using ibuprofen unless directed to do so by your doctor. tell your doctor if you have or have ever had liver, heart, or kidney disease; high blood pressure; any stomach problems; or any other gastrointestinal disease. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking ibuprofen, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking ibuprofen. you should know that this drug may make you drowsy. Do not drive a car or operate machinery until you know how this drug affects you. if you drink 3 or more alcohol drinks every day, ask your doctor if you should take ibuprofen. You should not drink alcoholic beverages while taking ibuprofen.

Special dietary instructions:

Ibuprofen may cause an upset stomach. Take ibuprofen with food or milk.

If I forget a dose:

If your doctor prescribes ibuprofen on a regular basis, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

What side effects:

Although side effects from ibuprofen are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away: headache dizziness nervousness upset stomach stomach pain or cramps vomiting constipation diarrhea gas If you experience any of the following symptoms, call your doctor immediately: bloody vomit bloody diarrhea or black, tarry stools ringing in the ears blurred vision swelling of the hands, feet, ankles, or lower legs skin rash itching

What storage conditions:

Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

In case of overdose:

In case of overdose, call your local poison control center. If the victim has collapsed or is not breathing, call local emergency services at 911.

Other information:

Keep all appointments with your doctor and the laboratory. Your doctor may order certain lab tests to check your response to ibuprofen. Do not let anyone else take your medication. Ask your pharmacist any questions you have about refilling your prescription.

More information:    Ibuprofen








Copyright © 2001 MedCatalog.net All rights reserved
Information provided on MedCatalog.net is for informational purposes only
and is not a substitute for professional medical advice.
Only your healthcare provider should diagnose your healthcare problems and prescribe treatment.